Metal taste in your mouth throwing up takin to many lora tab tens means what?
charliebishop,i dont know about the metal taste, but i do believe if our throwing up, its probably the iron taste in your blood your tasting. and how many are you taking, is it legally prescribed, are you following what your prescribed or are you abusing them? makes a big difference. lots of times narcotics will make a person nauseated and throw up, some drs, like mines prescribe zofran, an anit nausea and throwing up medication to take with my pain meds. that helps.also try and eat something with it. hope this helped. leanne
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Feb 2012 • 1 answer
Victoza, many side effects including vomiting, back ache & metal taste in mouth, do these get better
Updated 6 Oct 2012 • 1 answer
Updated 19 Feb 2019 • 2 answers
Updated 4 Apr 2017 • 1 answer
Updated 13 May 2018 • 1 answer